×

zbMATH — the first resource for mathematics

Output control algorithm with the compensation of biased harmonic disturbances. (English. Russian original) Zbl 1156.93027
Autom. Remote Control 69, No. 8, 1289-1296 (2008); translation from Avtom. Telemekh. 2008, No. 8, 25-32 (2008).
Summary: The paper develops the methods of harmonic disturbance compensation using the measurements of plant output variable. An approach for biased harmonic disturbance compensation is proposed. This approach is superior to known ones in some characteristics.

MSC:
93C73 Perturbations in control/observation systems
93B40 Computational methods in systems theory (MSC2010)
93C15 Control/observation systems governed by ordinary differential equations
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marino, R., Santosuosso, G.L., and Tomei, P., Robust Adaptive Compensation of Biased Sinusoidal Disturbances with Unknown Frequency, Automatica, 2003, vol. 39, pp. 1755–1761. · Zbl 1054.93031 · doi:10.1016/S0005-1098(03)00170-5
[2] Bobtsov, A. and Kremlev, A., Adaptive Compensation of Biased Sinusoidal Disturbances with Unknown Frequency, 16th IFAC World Congr., Prague, 2005 ( http://www.nt.ntnu.no/users/skoge/prost/proceedings/ifac2005/Papers/Paper2385.html ).
[3] Bobtsov, A., Lyamin, A., and Romasheva, D., Algorithm of Parameter’s Identification of Polyharmonic Function, 15 IFAC World Congr. Automat. Control, Barcelona, Spain, 2002 ( http://www.nt.ntnu.no/users/skoge/prost/proceedings/ifac2002/data/content/01386/abstract.htm ).
[4] Bobtsov, A.A. and Kremlev, A.S., Adaptive Identification of the Biased Sinusoidal Signal Frequency, Izv. Vuzov, Priborostroenie, 2005, no. 4, pp. 22–26.
[5] Miroshnik, I.V., Nikiforov, V.O., and Fradkov, A.L., Nelineinoe i adaptivnoe upravlenie slozhnymi dinamicheskimi sistemami (Nonlinear and Adaptive Control of Complex Dynamical Systems), St. Petersburg: Nauka, 2000. · Zbl 0962.93001
[6] Fradkov, A.L., Sycnthesis of Adaptive System of Stabilization of Linear Dynamic Plants, Avtom. Telemekh., 1974, no. 12, pp. 96–103.
[7] Bobtsov, A.A. and Nikolaev, N.A., Fradkov Theorem Based Design of the Control of Nonlinear Systems with Functional and Parametric Uncertainties, Avtom. Telemekh., 2005, no. 1, pp. 118–129. · Zbl 1130.93347
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.